zbMATH — the first resource for mathematics

Hyperbolic type stochastic evolution equations with Lévy noise. (English) Zbl 1276.60065
Stochastic evolution equations (SEEs) of hyperbolic type driven by Lévy noise are considered. The authors study the existence and uniqueness for solutions of linear and nonlinear SEEs. They combine the method for solving deterministic evolution equations of second order in time with the iteration techniques for SEEs. An energy equality for nonlinear equations is established in the paper.
The techniques used are based on the variational framework and the solutions are considered to be weak solution.
As examples, these results are applied to stochastic wave-type equations with jumps.

60H15 Stochastic partial differential equations (aspects of stochastic analysis)
35L90 Abstract hyperbolic equations
74G25 Global existence of solutions for equilibrium problems in solid mechanics (MSC2010)
Full Text: DOI
[1] Albeverio, S.; Mandrekar, V.; Rüdiger, B., Existence of mild solutions for stochastic differential equations and semilinear equations with non-Gaussian Lévy noise, Stoch. Process. Appl., 119, 835-863, (2009) · Zbl 1168.60014
[2] Applebaum, D.: Lévy Processes and Stochastic Calculus, 2nd edn. Cambridge University Press, Cambridge (2009) · Zbl 1200.60001
[3] Bally, V.; Gyöngy, I.; Pardoux, E., White noise driven parabolic SPDEs with measurable drift, J. Funct. Anal., 120, 484-510, (1994) · Zbl 0801.60049
[4] Barbu, V.; Prato, G., The stochastic nonlinear damped wave equation, Appl. Math. Optim., 46, 125-141, (2002) · Zbl 1024.47025
[5] Barbu, V.; Prato, G.; Tubaro, L., Stochastic wave equations with dissipative damping, Stoch. Process. Appl., 117, 1001-1013, (2007) · Zbl 1122.60056
[6] Bo, L.; Shi, K.; Wang, Y., On a stochastic wave equation driven by a non-Gaussian Lévy noise, J. Theor. Probab., 23, 328-343, (2010) · Zbl 1196.60113
[7] Brzeźniak, Z., Zhu, J.: Stochastic beam equations driven by compensated Poisson random measures arXiv:1011.5377 · Zbl 1129.60059
[8] Brzeźniak, Z.; Maslowski, B.; Seidler, J., Stochastic nonlinear beam equations, Probab. Theory Relat. Fields, 132, 119-149, (2005) · Zbl 1071.60053
[9] Chen, Z.; Zhang, T., Stochastic evolution equations driven by stable processes, Osaka J. Math., 48, 311-327, (2011) · Zbl 1237.60049
[10] Chow, P., Stochastic wave equation with polynomial nonlinearity, Ann. Appl. Probab., 12, 361-381, (2002) · Zbl 1017.60071
[11] Chow, P., Asymptotics of solutions to semilinear stochastic wave equations, Ann. Appl. Probab., 16, 757-789, (2006) · Zbl 1126.60051
[12] Chow, P.: Stochastic Partial Differential Equations. Chapman & Hall/CRC, New York (2007) · Zbl 1134.60043
[13] Gyöngy, I., On stochastic equations with respect to semimartingale III, Stochastics, 7, 231-254, (1982) · Zbl 0495.60067
[14] Ikeda, N., Watanable, S.: Stochastic Differential Equations and Diffusion Processes. North-Holland/Kodansha, Amsterdam (1989) · Zbl 0684.60040
[15] Kim, J., Periodic and invariant measures for stochastic wave equations, Electron. J. Differ. Equ., 2004, 1-30, (2004)
[16] Krylov, N.; Rozowskii, B., Stochastic evolution equations, J. Sov. Math., 14, 1233-1277, (1981) · Zbl 0462.60060
[17] Lions, J., Magenes, E.: Non-homogeneous Boundary Value Problems and Applications, vol. 1. Springer, Berlin (1972) · Zbl 0227.35001
[18] Marinelli, C.; Prévôt, C.; Röckner, M., Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise, J. Funct. Anal., 258, 616-649, (2009) · Zbl 1186.60060
[19] Pardoux, E.: Sur des équations aux dérivées partielles stochastiques monotones. C. R. Acad. Sci. Paris Sér. A-B 275, A101-A103 (1972)
[20] Pardoux, E., Équations aux dérivées partielles stochastiques de type monotone, 10, (1975), Paris · Zbl 0363.60041
[21] Pardoux, E., Stochastic partial differential equations and filtering of diffusion processes, Stochastic., 3, 127-167, (1979) · Zbl 0424.60067
[22] Peszat, S., Zabczyk, J.: Stochastic Partial Differential Equations with Lévy Noise. Cambridge University Press, Cambridge (2007) · Zbl 1205.60122
[23] Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge (1992) · Zbl 0761.60052
[24] Prato, G., Zabczyk, J.: Ergodicity for Infinite Dimensional Systems. Cambridge University Press, Cambridge (1996) · Zbl 0849.60052
[25] Prato, G.; Röckner, M.; Rozowskii, B.; Wang, F., Strong solutions of stochastic generalized porous media equations: existence, uniqueness and ergodicity, Commun. Partial Differ. Equ., 31, 277-291, (2006) · Zbl 1158.60356
[26] Prévôt, C., Röckner, M.: A Concise Course on Stochastic Partial Differential Equations. Springer, Berlin (2007) · Zbl 1123.60001
[27] Ren, J.; Röckner, M.; Wang, F., Stochastic generalized porous media and fast diffusion equations, J. Differ. Equ., 238, 118-152, (2007) · Zbl 1129.60059
[28] Röckner, M.; Zhang, T., Stochastic evolution equations of jump type: existence, uniqueness and large deviation principles, Potential Anal., 26, 255-279, (2007) · Zbl 1119.60057
[29] Walsh, J.: An Introduction to Stochastic Partial Differential Equations. Springer, Berlin (1986) · Zbl 0608.60060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.